# SDR SIMA20150321005

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 37,006 hours, 33,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS DOOR IS HARD TO CLOSE & OPEN  HANDLE IS LOOSE AT MAIN CABIN DOOR.  INSPECTED & LUBRICATED ACTUATING & LOCKING MECHANISM IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
